# SDR 2008FA0000659

- Difficulty date: September 16, 2008
- Submitted: September 30, 2008
- Operation: General aviation
- Aircraft: N7698S
- Make and model: Bbavia 8KCAB
- Aircraft serial: 26276
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 71500
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REAR SEAT PN 7-1500 FAILED AT THE LT HINGE POINT. THE AN3 SERIES BOLT PULLED THRU THE HINGE LUGS WHICH ARE WELDED TO THE SEAT FRAME BOTTOM. THE RT HINGE HOLES SHOW ELONGATION, BUT REMAINED INTACT. THE AC WAS DOING SPIN TRAINING AT THE TIME OF THE INCIDENT. RECOMMEND THAT THE SEAT FRAME BE MODIFIED TO CURRENT STANDARDS INSTALLED ON NEWER AC. (K)
